# SDR AALA202204182923

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,940 hours, 25,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TOP CEILING EMERGENCY EXIT LITE BY ROW 23 INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
